MAUDE Adverse Event Report: ABIOMED, INC. - 1220648 RP W SMART ASSIST SET, US; TEMPORARY NON-ROLLER TYPE RIGHT HEART SUPPORT BLOOD PUMP

ABIOMED, INC. - 1220648 RP W SMART ASSIST SET, US; TEMPORARY NON-ROLLER TYPE RIGHT HEART SUPPORT BLOOD PUMP
Catalog Number 0046-0035
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The complainant reported that an impella rp was implanted via percutaneous right femoral vein for mechanical circulatory support.The impella rp had a sensor malfunction.The procedure was successful.No patient harm was reported.
 
Additional Manufacturer Narrative
The impella device was not received from the customer.Therefore, the investigation of the device was not possible.Should the device or any new information be received, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6 investigation: type, findings, conclusion codes and h6 component codes were updated accordingly based on the completed investigation.The device was not returned; therefore, an evaluation/analysis of the device was not possible.The root cause of the placement signal issue was unable to be determined due to lack of product and data logs returned for analysis.

Brand Name
RP W SMART ASSIST SET, US
Common Device Name
TEMPORARY NON-ROLLER TYPE RIGHT HEART SUPPORT BLOOD PUMP
Manufacturer (Section D)
ABIOMED, INC. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer (Section G)
DANVERS
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
7814934967
MDR Report Key24278549
Report Number1220648-2026-02451
Device Sequence Number21297558
Product Code PYX
UDI-Device Identifier00813502011869
UDI-Public(01)00813502011869(10)2025475468(17)260131
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P170011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number0046-0035
Device Lot Number2025475468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite